# SDR IXXA202112290002

- Difficulty date: December 29, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 92,380 hours, 41,718 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Channel
- Part number: 313T3380474
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Part time: 92,380 hours, 41,718 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON AFT STRUT V FRAME FOUND INBOARD AFT J CHANNEL CRACKED.
